# SDR 2005UALA00467

- Difficulty date: May 20, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 43,652 hours, 30,409 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3-4 INCH DIAMETER HOLE PUNCTURED IN FUSELAGE SKIN ON RIGHT SIDE OF AIRCRAFT 6 FEET AFT OF RADOME AND 12 INCHES ABOVE NLG DOOR CUTOUT.  SKIN IS ALSO DENTED 2 INCHES ABOVE PUNCTURE.  THIS IS A MAJOR REPAIR INSTALLED DOUBLER AND TRIPLER PER SRM 53-10-01 FIG 211 DE TAIL IV.
